This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Effect of Ribavirin, in Combination With Interferon in Patients With Hepatitis C, on the Bleeding Risk Associated With Selective Serotonin Reuptake Inhibitors

Takashi Honda, MD, PhD; Yoshiaki Katano, MD, PhD; Hidenori Toyoda, MD, PhD; Kazuhiko Hayashi, MD, PhD; Masatoshi Ishigami, MD, PhD; Isao Nakano, MD, PhD; Hidemi Goto, MD, PhD; Koji Yamamoto, MD, PhD; and Junki Takamatsu, MD, PhD

Published: March 18, 2008

Article Abstract

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: We read with great interest the recent article by Martinet al.1 reporting that the bleeding risk associated with use of selectiveserotonin reuptake inhibitors (SSRIs) during antiviraltherapy for chronic hepatitis C (CHC) is lower than that previouslyreported.2 Several reports had revealed the increasing riskof bleeding, including retinal hemorrhages or gastrointestinalbleeding, by administrating SSRIs to patients receiving interferon-α therapy.3-6Ribavirin was used in combination with interferon in thetreatment of patients with CHC in the study by Martin et al.1‘ ‹


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 69

Quick Links: Depression (MDD)

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Young-Adult Social Outcomes of Attention-Deficit/Hyperactivity Disorder

ADHD that persisted into young-adulthood was associated with poorer outcomes in terms of education, employment, and emotional...

Read More...